Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
snads

When should I expect to see the worst of my skin before it should get better

Recommended Posts

I've been on accutane for a month now and I have been geting most of the side effects the accutane; the dry lips, the random nose bleeds, the depression etc. But I heard that about 50% of the people who go on accuatne get worse acne for about 3-4 weeks and then their skin gets better? Does any one know when i should be seeing the worse of my skin?

Share this post


Link to post
Share on other sites

Actually you could be lucky and not get much of an initial breakout. From what I know lots of people get initial breakouts within even their first week or two. But there is definitely a chance you will break out still, and it's impossible to say when, if you do. But best of luck!

Share this post


Link to post
Share on other sites

Hey, it really depends on the person. I was on Accutane almost 6 months ago and I never had the IB...I was one of the lucky ones...But half of the people usually get the IB which, according to my dermatologist, is dose related. She said that people on low dose experience the IB later than people on a high dose....which makes sense...more drug in your system would bring to the surface existing pimples faster...but it should happen anytime between week 2-8.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×